MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS; PTA BALLOON DILATATION CATHETER
Catalog Number AT120162
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to an angioplasty procedure, the measures labeled on the box allegedly did not correspond to the measures of the product inside the box.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although no samples were returned, two electronic photos were provided for review.Photo one shows an outer packaging carton labeled for a 16x40 mm, but an inner packaging sleeve labeled for a 14x20 mm.Photo two shows an outer packaging carton labeled for a 16x20 mm, but an inner packaging sleeve labeled for a 16x40 mm.Therefore, the investigation is confirmed for the reported product labeling issue as the product inner packaging sleeves were seen to be incorrectly in the outer packaging in the photos.A lot sales review for the reported products and region was reviewed, and all 3 involved lots were seen being sold in the region.Therefore, the investigation is confirmed for the reported product labeling issue as the product inner packaging sleeves were seen to be incorrectly in the outer packaging in the photos.The definitive root cause of the issue was unable to be determined based upon the review of the lot sales information.Labeling review: a lot sales review for the products and region was reviewed, and all 3 lots were seen being sent to distribution center and then to a drop shipment facility in the region.Specific sales info beyond that could not be determined.No product repackaging or over labeling was reported to be done by the distribution center in the region.It is unknown how the products were incorrectly placed in wrong packaging.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ATLAS
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21021281
Report Number2020394-2024-01900
Device Sequence Number14483332
Product Code DQY
UDI-Device Identifier00801741062650
UDI-Public(01)00801741062650(11)230620(17)260528(11)GFHS1644
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K120971
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Catalogue NumberAT120162
Device Lot NumberGFHS1644
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2024
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown